Zeros of the derivatives of the Riemann zeta-function

Haseo Ki, Yoonbok Lee

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Levinson and Montgomery in 1974 proved many interesting formulae on the zeros of derivatives of the Riemann zeta function ζ(s). When Conrey proved that at least 2/5 of the zeros of the Riemann zeta function are on the critical line, he proved the asymptotic formula for the mean square of ζ(s) multiplied by a mollifier of length T4/7 near the 1/2-line. As a consequence of their papers, we study some aspects of zeros of the derivatives of the Riemann zeta function with no assumption.

Original languageEnglish
Pages (from-to)79-87
Number of pages9
JournalFunctiones et Approximatio, Commentarii Mathematici
Issue number1
Publication statusPublished - 2012

Bibliographical note

Funding Information:
This work was supported by the Korea Science and Engineering Foundation (KOSEF) grant funded by the Korea government(MOST) (No. R01-2007-000-20018-0).

Publisher Copyright:
© Wydawnictwo Naukowe UAM, Poznań 2012.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Zeros of the derivatives of the Riemann zeta-function'. Together they form a unique fingerprint.

Cite this